Top answers from doctors based on your search:
Disclaimer

does benadryl contain acetaminophen

A female asked:
Dr. Carrie Cannon
32 years experience Family Medicine
Benzonatate: No, it does not.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Diphenhydramine: Which qlearquil formulation do you want to use? At any rate , read the labels carefully as you did with tylenol (acetaminophen) pm, the idea is not to ... Read More
A 42-year-old member asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Yes you can: There is no significant interaction between the two medicines and so can be taken together if needed. As a matter of fact, tylenol-pm is a combo of bo ... Read More
4
4 thanks
A 43-year-old member asked:
Dr. Charles Glassman
35 years experience Internal Medicine
Tylenol (acetaminophen) PM: Tylenol (acetaminophen) pm is tylenol (acetaminophen) plus benadryl. I do not suggest taking more than 50mg of Benadryl at one time so you can add up ... Read More
A 49-year-old member asked:
Dr. Richard Wasserman
43 years experience Allergy and Immunology
Zyrtec-d contents: There is no Acetaminophen in zyrtec-d. It is Cetirizine plus pseudoephedrine.
A 50-year-old member asked:
Dr. Boris Ripa
35 years experience Pediatrics
No: These are 2 different drugs, but have common effects for reducing fever and pain.
A 55-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Motrin: Also named ibuprofen, is a non-steroidal anti-inflammatory agent. It contains no acetaminophen.
A 39-year-old member asked:
Dr. Ravi Chand
25 years experience Psychiatry
Claritin (loratadine): May or may not depending on what kind you take, contains antihistamine loratidine.
A 40-year-old member asked:
Dr. Muhammad Arif
24 years experience Pain Management
Yes: Yes.
A 42-year-old member asked:
Dr. Evan Altman
18 years experience Psychiatry
No: Benadryl is diphenhydramine, an anticholinergic antihistamine over-the-counter medication used for allergies. It can be sedating and is found in sleep ... Read More
A 45-year-old member asked:
Dr. William Lewis
50 years experience ENT and Head and Neck Surgery
No: Plain Pseudoephedrine does not contain aspirin...
A 44-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
No, but...: Sudafed is a brand name for pseudoephedrine, a blood vessel constricter that decreases nasal congestion, but can raise heart rate, blood pressure, cau ... Read More
A 49-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
No: But multiple rx and otc products are available that contain both advil (ibuprofen) (ibuprefen) and caffeine.
A 60-year-old male asked:
Dr. William Jenkins
Specializes in Anesthesiology
No,: It does not
A 67-year-old male asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
No: Sudafed or pseudo-ephedrine is an Alpha agonist and acts only as a vaso-constrictor to shrink blood vessels and increase the opening of the nasal cavi ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Jay Rosenfeld
31 years experience Physical Medicine and Rehabilitation
No: Norflex (orphenadrine) (orphenedrine) is an antihistamine and is used as a muscle relaxant. It is really more of a sedative than a muscle relaxant. It ... Read More
3
3 thanks
A 28-year-old male asked:
Dr. Alireza Raboubi
14 years experience Family Medicine
NO: promethazine VC is promethazine + phenylephrine. there is no ibuprofen in that.
1
1 thank
A 60-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: It contains no aspirin. It is capsaisin based.
A member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
No: It does not.
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not listed by: Manufacturer. "the dried leaves of ivy,  hedera helix (araliaceae), contain saponins, and extracts are reported to have expectorant and spasmolytic a ... Read More
A 48-year-old member asked:
Dr. Ravi Chand
25 years experience Psychiatry
Advil (ibuprofen): It does not contain codeine. It is an NSAID non steroidal anti inflammatory medication contains ibuprofen.
A 51-year-old member asked:
Dr. Ihab Ibrahim
28 years experience Pain Management
Has Salicylic Acid: It is the main metabolite of aspirin.
A 52-year-old member asked:
Dr. Gregory Seagraves
16 years experience Pharmacology
No : Advil is ibuprofen, a nsaid. It does not contain aspirin.
1
1 thank
A 45-year-old member asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
1 mg per 2 pounds: For children the correct dose is 1 mg/kg ( a kilogram is 2.2 pounds) every six hours as needed. Adults usually take 25-50 mg per dose. If you or your ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month